American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Jan Grebík. A rigid Urysohn-like metric space. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Ilijas Farah and Ilan Hirshberg. The Calkin algebra is not countably homogeneous. Proc. Amer. Math. Soc. 144 (2016) 5351-5357.
Abstract, references, and article information   
View Article: PDF

[3] Vera Koponen. Binary simple homogeneous structures are supersimple with finite rank. Proc. Amer. Math. Soc. 144 (2016) 1745-1759.
Abstract, references, and article information   
View Article: PDF

[4] Artem Chernikov and Pierre Simon. Externally definable sets and dependent pairs II. Trans. Amer. Math. Soc. 367 (2015) 5217-5235.
Abstract, references, and article information   
View Article: PDF

[5] Denis R. Hirschfeldt, Richard A. Shore and Theodore A. Slaman. The atomic model theorem and type omitting. Trans. Amer. Math. Soc. 361 (2009) 5805-5837. MR 2529915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael C. Laskowski and Anand Pillay. Uncountable categoricity for gross models. Proc. Amer. Math. Soc. 132 (2004) 2733-2742. MR 2054800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Denis R. Hirschfeldt. Prime models of theories of computable linear orderings. Proc. Amer. Math. Soc. 129 (2001) 3079-3083. MR 1840114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gregory L. Cherlin. The classification of countable homogeneous directed graphs and countable homogeneous $n$-tournaments. Memoirs of the AMS 131 (1998) MR 1434988.
Book volume table of contents   

[9] Chris Miller. Infinite differentiability in polynomially bounded o-minimal structures . Proc. Amer. Math. Soc. 123 (1995) 2551-2555. MR 1257118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Chris Miller. Exponentiation is hard to avoid . Proc. Amer. Math. Soc. 122 (1994) 257-259. MR 1195484.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. H. Lachlan. Complete coinductive theories. I . Trans. Amer. Math. Soc. 319 (1990) 209-241. MR 957082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Terrence Millar. Tame theories with hyperarithmetic homogeneous models . Proc. Amer. Math. Soc. 105 (1989) 712-726. MR 937851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. III . Trans. Amer. Math. Soc. 309 (1988) 469-476. MR 943306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. Burris and R. Willard. Finitely many primitive positive clones . Proc. Amer. Math. Soc. 101 (1987) 427-430. MR 908642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jan Tryba. Rowbottom-type properties and a cardinal arithmetic . Proc. Amer. Math. Soc. 96 (1986) 661-667. MR 826499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. I . Trans. Amer. Math. Soc. 295 (1986) 565-592. MR 833697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Julia F. Knight, Anand Pillay and Charles Steinhorn. Definable sets in ordered structures. II . Trans. Amer. Math. Soc. 295 (1986) 593-605. MR 833698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Angus Macintyre and David Marker. Degrees of recursively saturated models . Trans. Amer. Math. Soc. 282 (1984) 539-554. MR 732105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Terrence Millar. Persistently finite theories with hyperarithmetic models . Trans. Amer. Math. Soc. 278 (1983) 91-99. MR 697062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Charles Steinhorn. A new omitting types theorem . Proc. Amer. Math. Soc. 89 (1983) 480-486. MR 715871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] C. J. Ash and T. S. Millar. Persistently finite, persistently arithmetic theories . Proc. Amer. Math. Soc. 89 (1983) 487-492. MR 715872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Anand Pillay. Weakly homogeneous models . Proc. Amer. Math. Soc. 86 (1982) 126-132. MR 663881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia